# SDR YENA2021030100139

- Difficulty date: February 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 47,789 hours, 16,836 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1255, FLL-GYE. SMOKE CLASS 2 MX MSG; PERFORMED BITE TEST OF FDU AMM 26-17-00 NO MESSAGE PRESENT IN THIS TIME .
